# SDR N6WA2024112002

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10216
- Aircraft time: 41,024 hours, 28,676 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD AND AFT MID MONUMENT EMERGENCY LIGHTS ARE INOP. REPAIRED RH FWD AND AFT MID MONUMENT CONNECTOR IAW CRJ ESPM 20-26-00. OPS CHECK GOOD.
